# SDR DXTA2009030603529

- Difficulty date: March 5, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 7,641 hours, 5,973 cycles
- System (JASC): 4990 · APU Oil System
- Part: Ecu
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

AFTER TURNING ON APU BLEED AIR, EXCESSIVE FUMES AND ODOR ENTERED THE CABIN.  REMOVED AND REPLACED APU AND ECU IAW MM CH 49-10-00 LEAK AND FUNCTIONAL CHECKED GOOD.
